MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY BCS ART ISRT SZ 5-6 11MM LEFT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JOURNEY BCS ART ISRT SZ 5-6 11MM LEFT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number XK000251-1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The associated device was returned and evaluated.A visual inspection of the returned device confirmed the stated failure mode.The post fractured off the device and was returned.The device exhibits signs of extensive wear.The device history was not available for review, therefore a thorough investigation could not be conducted.The device history issue was addressed through our internal capa process.The medical investigation concluded that, without the requested clinical information, a thorough clinical investigation could not be rendered.Should any additional medical information be provided, this complaint would be re-assessed.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Credit will be issued for the device.
 
Event or Problem Description
It was reported a revision surgery was performed due to post snapped off poly.
 
Additional Manufacturer Narrative
The associated device was returned and evaluated.A visual inspection of the returned device confirmed the stated failure mode.The post fractured off the device and was returned.The device exhibits signs of extensive wear.The device history was not available for review, therefore a thorough investigation could not be conducted.The device history issue was addressed through our internal capa process.The medical investigation concluded that, without the requested clinical information, a thorough clinical investigation could not be rendered.Should any additional medical information be provided, this complaint would be re-assessed.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.

Brand Name
JOURNEY BCS ART ISRT SZ 5-6 11MM LEFT
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9058138
Report Number1020279-2019-03359
Device Sequence Number3109078
Product Code JWH
UDI-Device Identifier03596010555229
UDI-Public03596010555229
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberXK000251-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date09/14/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;